# SDR SWIA2023020010

- Difficulty date: February 10, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N132SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000451
- Aircraft time: 20,790 hours, 11,582 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON RH SIDE OF VERTICAL STABILIZER ALONG RIB 10 BETWEEN STRINGERS 1R AND 2R.     (C-CHECK RO 2/28/2023)    REMOVED LIGHTNING STRIKE AT VERTICAL STAB. R/H SIDE.  ALONG RIB 10, STGRGS 1R AND 2R BY INSTALLING BUSHING AND FASTENERS AS REQUIRED.  SEE CONTINUATION CARD FOR WORK PERFORMED.REF ETD2023-170-004678/ REV. B THIS ACTION DOES NOT EFFECT THE AIRCRAFT WEIGHT AND BALLANCE
